Affordable Access

Publisher Website

The malignant transformation of oral lichen planus and oral lichenoid lesions: a systematic review.

Authors
Type
Published Article
Journal
Journal of the American Dental Association (1939)
Publication Date
Volume
145
Issue
1
Pages
45–56
Identifiers
DOI: 10.14219/jada.2013.10
PMID: 24379329
Source
Medline
Keywords
  • Oral Lichen Planus
  • Malignant Transformation
  • Oral Lichenoid Lesion
  • Oral Lichenoid Mucositis
  • Squamous Cell Carcinoma

Abstract

There are no comments yet on this publication. Be the first to share your thoughts.

Statistics

Seen <100 times
0 Comments